Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Has drunk feeling and bouts of shakiness . Taking Cocodamol. Side effects?

My aunt is recovering from a bilateral lumpectomy and is taking cocodamol for the pain. She s suffering from a drunk feeling and is starting to feel like the room is becoming stuffy and hot when the temperature is in fact fine. She s also suffering from bouts of shakiness. Is this a normal reaction or side effect, or is it the result of something else?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dec 2012
Hello Bencaddy,

Thanks for posting your query,

The symptoms you have described seem to be as a result of co-codamol which is a combination of paracetamol and codeine. Most of the side effects are as a result of codeine in the combination medication. If those side effects are not too serious (i.e if your aunt can support them) then your aunt can contiinue the co-codamol till the pain from lumpectomy is controlled. If the symptoms are serious, then she will have to control her doctor as soon as possible. A change of pain killer might be just all she will need. Her doctor could also try to exclude other possible causes of her symptoms since she has undergone a surgery (possibly there was anesthesia used).

Hope this helps
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor